Undiagnosed Symptoms Community
Feels Like I am on a boat
About This Community:

This patient support community is for discussions relating to undiagnosed symptoms, breathing difficulties, feeling cold, cough, diarrhea, dizziness, fainting, fever, indigestion, itching, nausea, numbness, pain (chronic), paralysis, rash, sweating, swelling, urination problems, and vomiting.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Feels Like I am on a boat

I feel like I am on a boat and dizzy when I move.  I break out in a cold sweat and feel like I will pass out.  A little bit of numbess in my hands and goose pumps.  What could be causing this.
Tags: dizzyness
Related Discussions
1 Comment
Blank
563773_tn?1374250139
Hello,
Dizziness is lightheadedness, feeling like you might faint, being unsteady, loss of balance, or vertigo (a feeling that you or the room is spinning or moving).It happens when there is not enough blood getting to the brain.
Some of the causes of dizziness are orthostatic hypotension(low BP),hypoglycemia(low blood sugar),lack of sleep,stress and anxiety and refractive errors or problems with the power of accomaodation of the eyes. Ear infections and other causes like Meniere’s disease or inner ear diseases can also lead to dizziness.They are modifiable with diet and lifestyle changes.Pls get your blood sugar,BP,eyesight and status of inner ear checked.

Other serious causes of dizziness are cerebrovascular disease which cause partial or complete blockages in the arteries that supply the brain with blood.  These blockages can cause a temporary loss of blood flow (called transient ischemic attack, or TIA for short), or permanent loss of blood flow (called stroke; also called cerebrovascular accident).This can lead to impaired blood flow through these arteries and so dizziness.Other causes may be cervical spondolysis and vertebrobasilar insufficiency.So pls get it evaluated by a physician.You may need tests like ECG,stress secho and CT brain and neck.

Moreover, drugs like antihypertensivs, nitroglycerin and diuretics can lead to dizziness as their side effects.
Hope it helps.Take care and pls do keep me posted onhow you are doing.




Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top General Health Answerers
1530171_tn?1418143903
Blank
TheLightSeeker
London, ON
4851940_tn?1385441629
Blank
jemma116
United Kingdom
363281_tn?1353103243
Blank
SassyLassie
Hanmer Springs, New Zealand
1756321_tn?1377771734
Blank
Red_Star
Queensland, Australia
1780921_tn?1416842066
Blank
flipper336
Chandler, AZ
10175413_tn?1427173851
Blank
Ekkiemom
Somewhere, CA